You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1983-1984/77/5
Series expansions for Fourier transforms and Lebesgue functions
Download
PDF
- Series expansions for Fourier transforms and Lebesgue functions
Article
Original scientific text
Title
Series expansions for Fourier transforms and Lebesgue functions
Authors
Raimond Struble
1
Affiliations
Raleigh, N.C., U.S.A.
Studia Mathematica
1983-1984/77/5
Citation
Export to PBN
, Opens in new tab
Share
Pages:
479-484
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics